# SDR AALA200801975

- Difficulty date: July 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT SEAT 23C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 23C.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
